# SDR DALA2021071303967

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,860 hours, 38,911 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON FAIRING SUPPORT STRUCTURE (LH/RH) STA 900 AT BODY FAIRINGS AREA BETWEEN LBL 0 TO LBL 27 AND RBL 0 TO RBL 16 IN REF NRC 00315. CORRECTIVE ACTION: SUMMARY OF NRC 00808-FAIRING SUPPORT STRUCTURE (LH/RH) STA 900 AT BODY FAIRINGS AREA BETWEEN LBL 0 TO LBL 27 AND RBL 0 TO RBL 16 WAS REPAIRED PER ETI-57-21-326 REV 4 AND ER/A 592724-14 REV. ORIGINAL SECTION I. (1869728)
